MathSciNet Relay Station
MathSciNet bibliographic data
MR98198 (20 #4660) 32.00
Grauert, Hans Holomorphe Funktionen mit Werten in komplexen Lieschen Gruppen. (German) Math. Ann. 133 1957 450–472.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement